# SDR IPXA2014103184756

- Difficulty date: October 18, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARB395410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT WING L/E SKIN SPLICE STRAP CRACKED AT XOS 906.  FABRICATED AND INSTALLED RT WING L/E SKIN SPLICE STRAP IAW DWG ARB3954 AND SRM 51-33-01.
